# SDR R61A201511250917

- Difficulty date: November 25, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N121HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000194
- Aircraft time: 21,088 hours, 16,830 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, STUB WING SPAR 3 SHOWS CRACK LIKE INDICATIONS AT THE FASTENER REPLACEMENT. MAINTENANCE REAMED HOLE UNTIL NO CRACK-LIKE INDICATIONS, .547 INSTALLED BUSHING IAW ETD 2015-170-110996-A.
